RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1981, Volume 45, Issue 4, Pages 896–904 (Mi izv1590)  

This article is cited in 1 scientific paper (total in 1 paper)

Envelopes of holomorphy of some tube sets in $\mathbf C^2$ and the monodromy theorem

S. M. Ivashkovich


Abstract: The author proves that functions holomorphic in a neighborhood of the set $D+i\partial E$, where $D$ and $E$ are domains in $\mathbf R^2$, extend holomorphically to a neighborhood of the set $D_1+iE$, where $D_1$ is a subdomain of $D$. As a corollary he shows that functions analytic along $D+i\gamma$, where $\gamma$ is a curve in $\mathbf R^2$, are single-valued in a neighborhood of $D+i\gamma$ under certain restrictions to the size of $D$ and $\gamma$.
Bibliography: 4 titles.

Full text: PDF file (990 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1982, 19:1, 189–196

Bibliographic databases:

UDC: 517.5
MSC: 32D10, 32A07
Received: 22.02.1980
Revised: 19.02.1981

Citation: S. M. Ivashkovich, “Envelopes of holomorphy of some tube sets in $\mathbf C^2$ and the monodromy theorem”, Izv. Akad. Nauk SSSR Ser. Mat., 45:4 (1981), 896–904; Math. USSR-Izv., 19:1 (1982), 189–196

Citation in format AMSBIB
\Bibitem{Iva81}
\by S.~M.~Ivashkovich
\paper Envelopes of holomorphy of some tube sets in $\mathbf C^2$ and the monodromy theorem
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1981
\vol 45
\issue 4
\pages 896--904
\mathnet{http://mi.mathnet.ru/izv1590}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=631443}
\zmath{https://zbmath.org/?q=an:0513.32020|0487.32010}
\transl
\jour Math. USSR-Izv.
\yr 1982
\vol 19
\issue 1
\pages 189--196
\crossref{https://doi.org/10.1070/IM1982v019n01ABEH001407}


Linking options:
  • http://mi.mathnet.ru/eng/izv1590
  • http://mi.mathnet.ru/eng/izv/v45/i4/p896

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Proc. Steklov Inst. Math., 279 (2012), 257–275  mathnet  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:156
    Full text:64
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021